# SDR ASAA2014061608231

- Difficulty date: June 16, 2014
- Submitted: June 18, 2014
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 27,871 hours, 8,319 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102AS
- Part serial: 16MYMD
- Condition: Failed
- Location: Flight Deck
- Part time: 27,873 hours, 8,320 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HEADING SELECT BUG WILL NOT MOVE WHEN HEADING SELECT KNOB IS TURNED.  ACFT GROUNDED. REPLACED MODE CONTROL PANEL IAW AMM 22-11-34-00-801 AND 22-11-34-400-801. ACCOMPLISHED MCP INSTALLATION TEST IAW AMM 22-11-34-740-801.  ALL TESTS PASSED.
